# SDR GLBA96205

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Contl Syst
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SPI - LEFT ENGINE FEATHERED ON TAKEOFF AND WOULD NOT COME OUT OF FEATHER.  MAINTENANCE RIGGED LOW PITCH SOLENOID, LOST MOTION LINK, SHORTED BETA CABLE AND VERIFIED BETA VALVE RIGGING.  GROUND CHECKS GOOD.  (M)
